Retail: $18.00
Our Price:$13.25
Availability: Out of Stock

Visit this page often to view the stock update.
You Save: $4.75 (26.4%)
    Points Needed to Purchase:265
    Reward Points on this item:13
    Bonus Points Earned:0
    • UPC: 899638001288
    • Diphenhydramine HCL/Anthstamine
    • Pour directly in mouth

    MANUFACTURER: BREAKTHROUGH PRODUCTS INC
    UrgentRx Allergy Attack Relief to Go Powder, Raspberry
  • Diphenhydramine HCL/Anthstamine
  • Pour directly in mouth
  • Provides fast-acting relief for severe allergic reactions
  • Pleasant raspberry flavored powder and can be taken with or without liquid. Our powdered formulations work faster than bulky tablets or pills and each packet is credit card-sized, fitting conveniently in a purse or wallet. Each case comes with 144 individual packets.

    Active Ingredients

    Diphenhydramine HCI 25mg.

    Please read all label information carefully on delivery and prior to use.

    Shipping Weight : 0.30 lb